# SDR 2002F00918

- Difficulty date: August 18, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106087713
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT FROM MBJ-STL, NR 1 ENGINE FIRE PROTECTION GROUND FAULT LIGHT ILLUMINATED.  REPOSITIONED ENGINE NR 1 FIRE LOOP.  (M)
